# SDR CA991028047

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil Filter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATIONS.  AIRCRAFT FERRIED BACK TO HOME BASE IN SLOVENIA.
